Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hermite-Birkhoff interpolation in the $ n$th roots of unity


Authors: A. S. Cavaretta, A. Sharma and R. S. Varga
Journal: Trans. Amer. Math. Soc. 259 (1980), 621-628
MSC: Primary 30E05
DOI: https://doi.org/10.1090/S0002-9947-1980-0567101-0
MathSciNet review: 567101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider, as nodes for polynomial interpolation, the nth roots of unity. For a sufficiently smooth function $ f(z)$, we require a polynomial $ p(z)$ to interpolate f and certain of its derivatives at each node. It is shown that the so-called Pólya conditions, which are necessary for unique interpolation, are in this setting also sufficient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E05

Retrieve articles in all journals with MSC: 30E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0567101-0
Keywords: Lacunary interpolation, the roots of unity, Pólya condition, Hermite-Birkhoff interpolation
Article copyright: © Copyright 1980 American Mathematical Society